Alert archive / Wisconsin / Wind Advisories in 2022
Wind Advisory 1, NWS La Crosse, WI
NWS La Crosse, WI issued this wind advisory at Feb 18, 2022, 2:54 AM CST for 7 counties in Minnesota; 8 counties in Iowa; 13 counties in Wisconsin. It took effect at Feb 18, 2022, 12:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2022, 2:54 AM CST (08:54 UTC)
- In effect from
- Feb 18, 2022, 12:00 PM CST
- Expired
- Feb 19, 2022, 3:00 AM CST
- In force
- 15 hr
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
416 WWUS73 KARX 180854 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 254 AM CST Fri Feb 18 2022 MNZ079-088-WIZ017-029-032>034-181700- /O.NEW.KARX.WI.Y.0001.220218T1800Z-220219T0600Z/ Wabasha-Winona-Taylor-Clark-Buffalo-Trempealeau-Jackson- Including the cities of Wabasha, Winona, Medford, Neillsville, Alma, Arcadia, Whitehall, and Black River Falls 254 AM CST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. Snow showers moving through in the early afternoon. * WHERE...In Wisconsin, Taylor, Clark, Buffalo, Trempealeau and Jackson Counties. In Minnesota, Wabasha and Winona Counties. * WHEN...From noon today to midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibilities below a mile with any falling snow. * ADDITIONAL DETAILS...Temperatures quickly fall late this afternoon and evening. This may lead to a flash freeze of any roads that are wet from melting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ011-030-MNZ096-WIZ041>044-053>055-061-181700- /O.NEW.KARX.WI.Y.0001.220218T2000Z-220219T0600Z/ Allamakee-Clayton-Houston-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- Including the cities of Waukon, Elkader, Caledonia, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 254 AM CST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. Snow showers moving through in the afternoon. * WHERE...Portions of central, southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...From 2 PM this afternoon to midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibilities below a mile with any falling snow. * ADDITIONAL DETAILS...Temperatures quickly fall late this afternoon and evening. This may lead to a flash freeze of any roads that are wet from melting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KDS
6 follow-up statements
220 WWUS73 KARX 181635 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 1035 AM CST Fri Feb 18 2022 MNZ079-088-WIZ017-029-032>034-190300- /O.CON.KARX.WI.Y.0001.220218T1800Z-220219T0600Z/ Wabasha-Winona-Taylor-Clark-Buffalo-Trempealeau-Jackson- Including the cities of Wabasha, Winona, Medford, Neillsville, Alma, Arcadia, Whitehall, and Black River Falls 1035 AM CST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. Snow showers moving through in the early afternoon. * WHERE...In Wisconsin, Taylor, Clark, Buffalo, Trempealeau and Jackson Counties. In Minnesota, Wabasha and Winona Counties. * WHEN...From noon today to midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibilities below a mile with any falling snow. * ADDITIONAL DETAILS...Temperatures quickly fall late this afternoon and evening. This may lead to a flash freeze of any roads that are wet from melting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ011-030-MNZ096-WIZ041>044-053>055-061-190300- /O.CON.KARX.WI.Y.0001.220218T2000Z-220219T0600Z/ Allamakee-Clayton-Houston-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- Including the cities of Waukon, Elkader, Caledonia, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 1035 AM CST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. Snow showers moving through in the afternoon. * WHERE...Portions of central, southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...From 2 PM this afternoon to midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibilities below a mile with any falling snow. * ADDITIONAL DETAILS...Temperatures quickly fall late this afternoon and evening. This may lead to a flash freeze of any roads that are wet from melting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
171 WWUS73 KARX 182012 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 212 PM CST Fri Feb 18 2022 IAZ011-030-MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061- 190415- /O.CON.KARX.WI.Y.0001.000000T0000Z-220219T0600Z/ Allamakee-Clayton-Wabasha-Winona-Houston-Taylor-Clark-Buffalo- Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford- Richland-Grant- Including the cities of Waukon, Elkader, Wabasha, Winona, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 212 PM CST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, north central, southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibilities below a mile with any falling snow or blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
304 WWUS73 KARX 190023 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 623 PM CST Fri Feb 18 2022 MNZ086-087-094-095-190600- /O.EXA.KARX.WI.Y.0001.000000T0000Z-220219T0600Z/ Dodge-Olmsted-Mower-Fillmore- Including the cities of Dodge Center, Rochester, Austin, and Preston 623 PM CST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Dodge, Olmsted, Mower and Fillmore Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ017-029-034-042>044-190830- /O.EXT.KARX.WI.Y.0001.000000T0000Z-220219T0900Z/ Taylor-Clark-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Black River Falls, Sparta, Tomah, Mauston, and Friendship 623 PM CST Fri Feb 18 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. Expect some drifting and blowing snow to occur. * WHERE...Monroe, Juneau, Adams, Jackson, Taylor and Clark Counties. * WHEN...Until 3 AM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-190600- /O.CON.KARX.WI.Y.0001.000000T0000Z-220219T0600Z/ Allamakee-Clayton-Wabasha-Winona-Houston-Buffalo-Trempealeau- La Crosse-Vernon-Crawford-Richland-Grant- Including the cities of Waukon, Elkader, Wabasha, Winona, Caledonia, Alma, Arcadia, Whitehall, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 623 PM CST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Portions of southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 04
129 WWUS73 KARX 190138 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 738 PM CST Fri Feb 18 2022 IAZ008>010-018-019-029-190600- /O.EXA.KARX.WI.Y.0001.000000T0000Z-220219T0600Z/ Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette- Including the cities of Osage, Cresco, Decorah, Charles City, New Hampton, and Oelwein 738 PM CST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Mitchell, Howard, Winneshiek, Floyd, Chickasaw and Fayette Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ011-030-MNZ079-086>088-094>096-WIZ032-033-041-053>055-061- 190600- /O.CON.KARX.WI.Y.0001.000000T0000Z-220219T0600Z/ Allamakee-Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore- Houston-Buffalo-Trempealeau-La Crosse-Vernon-Crawford-Richland- Grant- Including the cities of Waukon, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Alma, Arcadia, Whitehall, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 738 PM CST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Portions of southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ017-029-034-042>044-190900- /O.CON.KARX.WI.Y.0001.000000T0000Z-220219T0900Z/ Taylor-Clark-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Black River Falls, Sparta, Tomah, Mauston, and Friendship 738 PM CST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Monroe, Juneau, Adams, Jackson, Taylor and Clark Counties. * WHEN...Until 3 AM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 04
415 WWUS73 KARX 190556 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 1156 PM CST Fri Feb 18 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053>055-061-190700- /O.EXP.KARX.WI.Y.0001.000000T0000Z-220219T0600Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo-Trempealeau-La Crosse-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Alma, Arcadia, Whitehall, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 1156 PM CST Fri Feb 18 2022 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... Gusty winds will continue to decrease through the night. $$ WIZ017-029-034-042>044-190900- /O.CON.KARX.WI.Y.0001.000000T0000Z-220219T0900Z/ Taylor-Clark-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Black River Falls, Sparta, Tomah, Mauston, and Friendship 1156 PM CST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 40 mph. * WHERE...Monroe, Juneau, Adams, Jackson, Taylor and Clark Counties. * WHEN...Until 3 AM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Dahl
916 WWUS73 KARX 190846 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 246 AM CST Sat Feb 19 2022 WIZ017-029-034-042>044-191000- /O.EXP.KARX.WI.Y.0001.000000T0000Z-220219T0900Z/ Taylor-Clark-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Black River Falls, Sparta, Tomah, Mauston, and Friendship 246 AM CST Sat Feb 19 2022 ...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... Gusty winds will continue to decrease through the night. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind advisory went out at Feb 17, 10:07 PM CST, 4 hours 47 minutes earlier.
Area forecast discussion, Feb 17, 10:07 PM CST, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1007 PM CST Thu Feb 17 2022
...Update to aviation forecast discussion...
.DISCUSSION...(This evening through Thursday)
Issued at 240 PM CST Thu Feb 17 2022
Key Messages:
- Clipper type system to bring a quick warm-up, light snow, and
gusty winds to the region. Some potential for snow squalls. A
winter weather advisory/wind advisory may be needed for
Friday.
- Unseasonable warmth on Sunday
- Winter storm with widespread accumulating snowfall becoming
increasingly likely for Monday through Tuesday of next week.
Tonight through Friday...
Water vapor satellite and heights show the 500mb trough axis has
pushed into the Upper Mississippi Valley and extends southwest
toward Kansas and New Mexico. Lightning and radar data highlight
the ongoing severe weather ahead of the trough across Alabama into
Tennessee with winter weather to the north of this area. Locally,
we continue to see cold temperatures in the single digits and
teens. The latest visible satellite image shows clearing west of
Rochester and Eau Claire.
A clipper type system will move into the region Friday. By morning,
the low level jet increase 45 to 55kts across parts of the area
resulting in strengthening south winds with gusts 15 to 30 mph. Some
lead energy combined with upper level jet support from the left
front exit region of the jet may result in enough saturation for
flurries during the morning hours. Cold morning temperatures will
rise into the teens...20s and possibly 30s in the far southwest by
noon. Snow over northern Minnesota is forecast to move into
northern Wisconsin with increasing frontogenesis aiding in snow
developing with the cold front Friday afternoon farther south across
the rest of the forecast area. Temperatures will range from the 20s
in the chimney area to the 30s for much of the rest of the area and
a few 40s for parts of MN/IA/wrn WI.
The lift through the dendritic growth zone is strongest across the
chimney area, however steep lapse rates accompany the
frontogenesis with the front. For now have a trace to 1 inch of
accumulation south of I94/I90 and 1 to 2 farther north for
Jackson/Clark/Taylor counties. Gusty southwest, west, northwest
winds accompany the frontal passage. Wind gusts look to increase
into the 35 to 50 mph range. In addition, the RAP is showing a
snow squall signal between 2pm and 6pm. A winter weather
advisory/wind advisory may be needed for parts of the area
Friday/Friday night.
Saturday into Next Week...
Saturday morning, temperatures starting out in single digits above
and below zero will increase throughout the day. The warmer
conditions will actually occur that evening as temperatures continue
to rise overnight. By Sunday morning temperatures are anticipated to
be in the mid 20s to low 30s. A ridge building aloft with surface
winds from the south/southwest and decent warm air advection will
easily help push temperatures above the seasonable average.
Although, temperatures at 850 mb reaching above zero up to 3 C are
not that anomalous according to the NAEFS. Still, high temperatures
at the surface are anticipated to top out in the 40s. A few
locations across the souther portions of the forecast area could
even see 50 degree temperatures.
Then attention turns to the next incoming winter system. Confidence
has been growing that a winter storm will impact the region for
early next week. The latest satellite water vapor imagery showed a
low pressure system spinning over the Pacific Ocean just west of the
Pacific Northwest region of the US. Model guidance has this
shortwave diving southward just west of the coastal states. As it
moves into the Baja California area, a longer wave trough is then
anticipated to dig through the western US. This trough then ejects
the shortwave energy from southern California into the midwestern
region. Shortwave energy wrapping around the upper-level system
along with decent isentropic lift around 290K will bring a prolonged
period for wintry precipitation chances beginning Monday morning
lasting into Tuesday night. Currently expecting widespread
accumulating snowfall as the main impact with this system. The most
likely period for greatest accumulations looks to occur Monday
night. Although not confident enough to include in the forecast at
this time, a few GEFS members are showing wintry mix chances along
the Wisconsin and Illinois border. Will continue to monitor this
system and resulting accumulation totals as the even draws closer
and details become more clear.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1006 PM CST Thu Feb 17 2022
Mid and high clouds will move into the area as a warm front moves
through the region overnight.
With the wind increasing aloft faster than the surface, there may
be a few hours of low level wind shear. Once the winds mix to the
surface, they will be rather brisk with sustained winds in the 20
to 25 knot range. Wind gusts will range from 30 to 45 mph during
the late afternoon and early evening.
There continues to look like there will be a line of snow showers
(maybe snow squalls) that move through the area during the mid to
late afternoon. These look to move through between 18.20z and
18.23z. These may reduce visibilities into MVFR range.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&
DISCUSSION...Zapotocny/MEP
AVIATION...BoyneHazardous weather outlook, Feb 17, 3:12 AM CST, 23 hours 42 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 312 AM CST Thu Feb 17 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-181315- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 312 AM CST Thu Feb 17 2022 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Wind chills late tonight may approach 20 below zero, especially across southeast Minnesota and central Wisconsin. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A band of light to moderate snow works through the area Friday afternoon. The combination of snow and strong northwest winds gusting to 30 to 40 mph could lead to brief reductions in visibilities. Wind chills in central Wisconsin may fall to between 20 and 25 below zero on Saturday morning. Additional accumulating snow is possible early next week, though details on timing and amounts remain unclear at this time. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. KDS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 2:55 AM CST | Winter Weather Advisory | ARX | Dodge, Fillmore, Mower, Olmsted | 24 hr |
| Feb 18, 3:34 PM CST | Snow Squall Warning | ARX | Clark, Jackson, Monroe, Trempealeau | 26 min |
| Feb 18, 4:01 PM CST | Snow Squall Warning | ARX | Jackson, Juneau, La Crosse, Monroe, Trempealeau | 59 min |
| Feb 18, 4:57 PM CST | Snow Squall Warning | ARX | Adams, Juneau, Monroe, Vernon | 63 min |
Nearby
Wind Advisories in Wisconsin, 2022Wind Advisories in Iowa, 2022Wind Advisories in Minnesota, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.